# SDR DALA2018032902003

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 69,278 hours, 50,016 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, E
- Precautionary procedure: A

## Discrepancy

AT 5000 - 6000 FT DURING CLIMB, THE RT ENGINE PRODUCED A LOUD BANG , SUDDEN ROLLBACK, GOOD OIL PRESSURE, N2 APPROXIMATELY 5 PERCENT .  PERFORMED QRH, AND SHUTDOWN WAS NORMAL.  EMEREGENCY DECLARED, EXCESSIVE OIL LEAK.   CHANGED THE NR 2 ENGINE.
